MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort Implantable Port, ChronoFlex Single-Lumen, 8F; Port & Catheter, Implanted, subcutaneous, Intravascular
Catalog Number 1708000
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Flush (1251); Device Tipped Over (2589); Blocked Connection (2888)
Health Effect - Clinical Codes Extravasation (1842); Unspecified Infection (1930)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the port allegedly flipped or rotated within the pocket, causing difficulty with cannulation, inability to access the port, port malfunction, and medication leakage from the port.Additionally, the patient was diagnosed with an unspecified infection.However, the current status of the patient remains unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported infection, port flipped, leak, inability to access port, extravasation as no objective evidence was provided for review.A review of sterilization records, endotoxin testing results, and bioburden data was conducted in accordance with applicable quality system and regulatory requirements, and no nonconformances or anomalies were identified.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, method).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort Implantable Port, ChronoFlex Single-Lumen, 8F
Common Device Name
Port & Catheter, Implanted, subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50338460
Report Number3006260740-2026-05965
Device Sequence Number12193925
Product Code LJT
UDI-Device Identifier00801741026577
UDI-Public(01)00801741026577(17)220331(10)REES3496
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number1708000
Device Lot NumberREES3496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown